MathSciNet Relay Station
MathSciNet bibliographic data
MR2306832 (2008c:34146) 34K13 (34K40 47N20)
Wu, Jun; Wang, Zhicheng Two periodic solutions of second-order neutral functional differential equations. J. Math. Anal. Appl. 329 (2007), no. 1, 677–689.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement